You've probably noticed noticed that I haven't been around much in the last couple days - this is because of family issues. I'm sorry I haven't been here to support you during your tough time. But you are doing a great job and being a real trooper about this. You have tapered yourself down very gradually from the Lamictal - you are doing just great with that.
As Meg said, don't beat yourself up about falling off the booze wagon. It happens and you were probably having so many withdrawal symptoms because of tapering off the Lamictal and quitting drinking at the same time. Just my 2 cents worth on that. We support you no matter what decision you make, but we sure do hope that you don't continue with the drinking. You already know where that leads you.
Just keep posting, let us know how you are doing, vent, whatever you need to talk about and we will help you all that we can. Stay safe and remember, that we do care about you.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am not a medical professional, any advice give is purely from personal experience.
Always seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“Be a good listener. Your ears will never get you into trouble.” - Frank Tyger